Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tobias

6 months post accutane hairloss worsens

Recommended Posts

I stopped a 5 month course of accutane in november when I noticed my hairline receding. It hasn't subsided. Its just lately gotten a bit worse. At the front of my head where I can look in the mirror my hair is very thin, I can easily see my scalp. On my scalp, its flaking like dead skin or something. I have made an appointment with my doctor two mondays from now. I have a dermatologist appointment in July, I can't get any earlier.

What am I supposed to do, I just don't know how to emotionally deal with this. I'm really scared, I'm really suffering, its affecting my life. What should I do? Who should I make appointments with? What is anything and everything I need to start doing? Are there even treatments available for this?

What from a holistic/nutrition input can someone recommend, suggest, add?

Share this post


Link to post
Share on other sites

Take biotin, i t's supposed to help your hair... and I know at GNC and other health food stores they sell a combo vitamin for hair... try to look for those. Take omega 3 fish oil, drink lots of water, eat lots of veggies,.... eat... healthy!! That's all I can suggest for now hun.... I'm sorry if I'm not much help... Hair loss was actually the reason I never went on accuatne... it scared me too much. I really hope you can recover from this. It's not fair... to have to deal with acne and then you get rid of acne and you start losing your hair?? It's not right! That's why I turned to natural and holistsic remedies instead. If you stick around here there will be alot of people willing to help you out with your diet so that you can maintain your clear skin... and get nice healthy hair again :). Dont worry friend... everything will be fine :).

Share this post


Link to post
Share on other sites

yeah i feel for you. It's just not fair that docs will push the tane onto you when they know full well that it causes things like this. The answer lies within this forum and trust me when I tell you that you can't trust derms.

Share this post


Link to post
Share on other sites

If your hair line is receding it's likely male pattern baldness. Accutane may or may not have triggered this, but I don't think taking vitamin supplements will stop it.

I've had success with topical green tea for hair loss; you can PM me about that if you want the details. Fish oil is also important for reducing inflammation (hair loss is largely inflammatory, just like acne); so I would take at least a few grams of that every day. And finally I think that Vitamin A might help with reducing sebum, and there are other substances that reportedly reduce sebum as well.

So yeah, PM me if you want.

Edit: And obviously, continue minimizing any outside sources of inflammation, whether from your diet or stress or lack of sleep.

Share this post


Link to post
Share on other sites
If your hair line is receding it's likely male pattern baldness. Accutane may or may not have triggered this, but I don't think taking vitamin supplements will stop it.

I've had success with topical green tea for hair loss; you can PM me about that if you want the details. Fish oil is also important for reducing inflammation (hair loss is largely inflammatory, just like acne); so I would take at least a few grams of that every day. And finally I think that Vitamin A might help with reducing sebum, and there are other substances that reportedly reduce sebum as well.

So yeah, PM me if you want.

Edit: And obviously, continue minimizing any outside sources of inflammation, whether from your diet or stress or lack of sleep.

Share this post


Link to post
Share on other sites

MSM is meant to be good for hair, skin and nails. I have noticed my hair grows faster since taking it - I recommend the powder about a teaspoon a day in water or juices.

Hope that helps

Share this post


Link to post
Share on other sites
MSM is meant to be good for hair, skin and nails. I have noticed my hair grows faster since taking it - I recommend the powder about a teaspoon a day in water or juices.

Hope that helps

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×